# SDR USAASA02102

- Difficulty date: November 21, 2002
- Submitted: February 7, 2003
- Operation: Air carrier
- Aircraft: N186US
- Make and model: Airbus A321-211
- Aircraft serial: 1701
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHL - THE EMERGENCY POWER SUPPLY BATTERY AT THE L1 DOOR WAS FOUND TO BE WEAK.  MAINTENANCE REPLACED THE BATTERY AT THE L1 DOOR.  OPERATIONALLY CHECKS OK.  (M)
